# SDR REXA2015040600376

- Difficulty date: April 6, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 15,755 hours, 15,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INTERIOR WHITE BULB INOPERATIVE.  RELAMPED AS REQUIRED.  PN INSTALLED & REMOVED OL3071BPE GPL.  OPERATIONS CHECKED GOOD.
